# SDR 95ZZZX4116

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF VERTICAL STABILIZER, RIB 1, STABILIZER TO FUSELAGE CLOSURE ANGLE HAS 2 INCH CRACK THROUGH FASTENER AT FORWARD EDGE OF VERTICAL STABILIZER.  REPAIRED IAW BAE REPAIR DRAWING HC550H9004 AND FAX REF KW/0863-91.
